# SDR A6WA200640066

- Difficulty date: February 5, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 17,673 hours, 14,518 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Loose
- Location: Ac Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT PACK HI PRESS MSG ON TAKEOFF- ABORTED TAKEOFF AT 20 KNOTS.  AFTER CLEARING RUNWAY COMPLIED WITH QRH.  PACK RESET NORMAL BTMS SHOWS 2,1,1,3 ALL IN GREEN.  FOUND LOOSE LIINE ON RT ACM, SECURED LINE, RT PACK PRESSURE NORMAL.  OPERATIONAL CHECK WITH APU GOOD IAW AMM.  (K)
